MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950008
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Hernia (2240)
Date of Event 09/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2015) is considered to be a best estimate.This emdr represents the ventralex st (device 2).An additional supplemental emdr was submitted to represent the ventralex st (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2015 - patient was diagnosed with incisional hernia thereby underwent open repair with implant of ventralex st (device 1 and 2).Per op notes, "incision was made on the midline over the hernias.Two separate hernias were noted.Each hernia sacs were dissected free and resected.A ventralex st (device 1 and 2) were placed through each of these defects and secured using prolene sutures." on (b)(6) 2016 - patient was diagnosed with recurrent ventral hernia thereby underwent open repair with excision of ventralex st (device 1 and 2) and implant of ventrio mesh (device 3).Per op notes, "prior incision site was opened.The hernia sac was dissected out.Two large hernia sacs were noted.The prior meshes (device 1 and 2) were balled up inside of the hernia.The meshes (device 1 and 2) were dissected away from both hernias.The defects were connected from the small bridge between them.A ventrio mesh (device 3) was placed and secured using sutures.".

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25365371
Report Number1213643-2026-00706
Device Sequence Number10654625
Product Code FTL
UDI-Device Identifier00801741031489
UDI-Public(01)00801741031489(17)170628(10)HUZF0079
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2017
Device Catalogue Number5950008
Device Lot NumberHUZF0079
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale